# SDR JJBA20230109008

- Difficulty date: December 29, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 43,999 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 36-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF 3, LH OMEGA BEAM, CRACK SUSPECTED AT FRAME LOCATION 36, 37. CRACK (1X) FOUND ONLY AT FR36. NO MORE ACTION AT FRAME 37. LH OMEGA BEAM REPAIRED WITH ANGLE AT FR 36
